# SDR AALA201812039026

- Difficulty date: December 2, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 18,163 hours, 3,703 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SLIDE ARMED INDICATION (ECAM)  DOOR PAGE EMERGENCY EXIT SLIDE INDICATION DISAGREES WITH SLIDE ARMING STATUS.  ACCOMPLISHED TSM 52-11-00-810-801-A, NO FAULTS, NO MESSAGES. L1 DOOR OK FOR SERVICE.
